# SDR 2021F00354

- Difficulty date: November 20, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 24,968 hours, 9,356 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CONTROL WHEEL WAS NOT MOVED FREELY, CAPTAIN REPORTED THAT WITH 0 UNITS OF RUDDER TRIM CONTROL WHEEL WAS LOCATED 1 UNIT TO THE LEFT. MAINTENANCE PERSONNEL PERFORMED THE FIM 27-21 TASK 806 PROCEDURE, DETECTING THE RUDDER TRIM CONTROL WHEEL WAS NOT MOVED FREELY; SO RUDDER TRIM CONTROL WHEEL ADJUSTMENT WAS PERFORMED IAW AMM 27-11-00 AND FIM 27-11 TASK 803 PROCEDURE, TESTED CORRECT.
